# SDR SWIA201126712

- Difficulty date: July 6, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 32,092 hours, 29,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT IS OUT.  (FLT 2974)  RELAMPED EMERGENCY LIGHT.
